MathSciNet Relay Station
MathSciNet bibliographic data
MR1979720 58K40
Kolgushkin, P. A. Classification of simple multigerms of curves in a space endowed with a symplectic structure. (Russian) Algebra i Analiz 15 (2003), no. 1, 148--183; translation in St. Petersburg Math. J. 15 (2003), no. 1, 103–126
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement